Azami, Shahroud

  • Received : 2018.01.07
  • Accepted : 2018.04.25
  • Published : 2019.01.31


In this paper we study monotonicity the first eigenvalue for a class of (p, q)-Laplace operator acting on the space of functions on a closed Riemannian manifold. We find the first variation formula for the first eigenvalue of a class of (p, q)-Laplacians on a closed Riemannian manifold evolving by the Ricci-Bourguignon flow and show that the first eigenvalue on a closed Riemannian manifold along the Ricci-Bourguignon flow is increasing provided some conditions. At the end of paper, we find some applications in 2-dimensional and 3-dimensional manifolds.


Laplace;Ricci-Bourguignon flow;eigenvalue


  1. H. Amann, Lusternik-Schnirelman theory and non-linear eigenvalue problems, Math. Ann. 199 (1972), 55-72.
  2. S. Azami, The first eigenvalue of some (p, g)-Laplacian and geometric estimates, Commun. Korean Math. Soc. 33 (2018), no. 1, 317-323.
  3. L. Boccardo and D. Guedes de Figueiredo, Some remarks on a system of quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl. 9 (2002), no. 3, 309-323.
  4. J.-P. Bourguignon, Ricci curvature and Einstein metrics, in Global differential geometry and global analysis (Berlin, 1979), 42-63, Lecture Notes in Math., 838, Springer, Berlin, 1981.
  5. X. Cao, Eigenvalues of $(-{\Delta}+{\frac{R}{2}})$ on manifolds with nonnegative curvature operator, Math. Ann. 337 (2007), no. 2, 435-441.
  6. X. Cao, First eigenvalues of geometric operators under the Ricci flow, Proc. Amer. Math. Soc. 136 (2008), no. 11, 4075-4078.
  7. G. Catino, L. Cremaschi, Z. Djadli, C. Mantegazza, and L. Mazzieri, The Ricci-Bourguignon flow, Pacific J. Math. 287 (2017), no. 2, 337-370.
  8. B. Chen, Q. He, and F. Zeng, Monotonicity of eigenvalues of geometric operators along the Ricci-Bourguignon flow, Pacific J. Math. 296 (2018), no. 1, 1-20.
  9. S. Y. Cheng, Eigenfunctions and eigenvalues of Laplacian, in Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Stanford Univ., Stanford, Calif., 1973), Part 2, 185-193, Amer. Math. Soc., Providence, RI, 1975.
  10. Q.-M. Cheng and H. Yang, Estimates on eigenvalues of Laplacian, Math. Ann. 331 (2005), no. 2, 445-460.
  11. J. I. Diaz, Nonlinear Partial Differential Equations and Free Boundaries. Vol. I, Research Notes in Mathematics, 106, Pitman (Advanced Publishing Program), Boston, MA, 1985.
  12. P. L. de Napoli and M. C. Mariani, Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems, Abstr. Appl. Anal. 7 (2002), no. 3, 155-167.
  13. P. L. de Napoli and J. P. Pinasco, Estimates for eigenvalues of quasilinear elliptic systems, J. Differential Equations 227 (2006), no. 1, 102-115.
  14. L. F. Di Cerbo, Eigenvalues of the Laplacian under the Ricci flow, Rend. Mat. Appl. (7) 27 (2007), no. 2, 183-195.
  15. E. M. Harrell, II and P. L. Michel, Commutator bounds for eigenvalues, with applications to spectral geometry, Comm. Partial Differential Equations 19 (1994), no. 11-12, 2037-2055.
  16. D. A. Kandilakis, M. Magiropoulos, and N. B. Zographopoulos, The first eigenvalue of p-Laplacian systems with nonlinear boundary conditions, Bound. Value Probl. 2005 (2005), no. 3, 307-321.
  17. A. El Khalil, Autour de la premiere courbe propre du p-Laplacien, These de Doctorat, 1999.
  18. A. El Khalil, S. El Manouni, and M. Ouanan, Simplicity and stability of the first eigenvalue of a nonlinear elliptic system, Int. J. Math. Math. Sci. 2005 (2005), no. 10, 1555-1563.
  19. P. F. Leung, On the consecutive eigenvalues of the Laplacian of a compact minimal submanifold in a sphere, J. Austral. Math. Soc. Ser. A 50 (1991), no. 3, 409-416.
  20. J.-F. Li, Eigenvalues and energy functionals with monotonicity formulae under Ricci flow, Math. Ann. 338 (2007), no. 4, 927-946.
  21. R. Manasevich and J. Mawhin, The spectrum of p-Laplacian systems with various boundary conditions and applications, Adv. Differential Equations 5 (2000), no. 10-12, 1289-1318.
  22. A. Mukherjea and K. Pothoven, Real and Functional Analysis, Plenum Press, New York, 1978.
  23. G. Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv preprint math, 0211159, 2002.
  24. J. Y.Wu, First eigenvalue monotonicity for the p-Laplace operator under the Ricci flow, Acta Math. Sin. (Engl. Ser.) 27 (2011), no. 8, 1591-1598.